Well, I'm back on the Cipramil...and I accidently got some benzo's two. And it's all back to normal today. Had to wait a few hours while the Cirpamil seeped into my lobes, but I had passed out on benzo's by then!
Waring: If you are of a nervous disposition, don't read the following:
DISCLAIMER# 764764 - The following is a account of my 2hr walk home on Thursday, through pitch black, dark fields, with head empty of Seretonin.
There was me, dizzy, sweating, naturally nervous that I was alone in the dark, middle of knowhere. I kept saying to myself - look, the only things that could hurt me are other people (none for miles away) and a pack of rabid dogs (unlikely), or my own mind. My....own.....mind. Oh dear. I swear to god, every rustle in the bushes (rabbits, snakes) suddenly morphed (in my head) into something nasty, watching me with itent. I had the feeling that something awfull was happning in the woods either side of me...too macabre to describe. I could (almost) see these giant figures, incredibly spindly, at the top of the hill, laughing and pointing at me and midge type people following my step. The sounds of cows mooing sounded like the cries of children. Eeek.. I've never ran so fast. Saying that, I was laughing (not like a loon I might add) at the incredible capacity of the human brain to torment you. I never actually 'saw' anything mind you, just my fevered brain and the natural aspect of your mind playing tricks on you in the dark. It was a hell of a ride!
DISCLAIMER#987698 - This all happened because of my stupidity of cold-turking CIpramil. Please don't be scared. Proper withdrawal is usually without any problems.